Asymptotic analysis of functional differential equations and solutions of long period

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)373-397
Number of pages25
JournalArchive For Rational Mechanics And Analysis
Volume81
Issue number4
DOIs
StatePublished - Dec 1 1983

Fingerprint

Asymptotic analysis
Functional Differential Equations
Asymptotic Analysis
Differential equations

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Cite this

@article{acec8d11041a47bab4641c8fdc601b7c,
title = "Asymptotic analysis of functional differential equations and solutions of long period",
author = "Roger Nussbaum",
year = "1983",
month = "12",
day = "1",
doi = "10.1007/BF00250861",
language = "English (US)",
volume = "81",
pages = "373--397",
journal = "Archive for Rational Mechanics and Analysis",
issn = "0003-9527",
publisher = "Springer New York",
number = "4",

}

Asymptotic analysis of functional differential equations and solutions of long period. / Nussbaum, Roger.

In: Archive For Rational Mechanics And Analysis, Vol. 81, No. 4, 01.12.1983, p. 373-397.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Asymptotic analysis of functional differential equations and solutions of long period

AU - Nussbaum, Roger

PY - 1983/12/1

Y1 - 1983/12/1

UR - http://www.scopus.com/inward/record.url?scp=0020593229&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0020593229&partnerID=8YFLogxK

U2 - 10.1007/BF00250861

DO - 10.1007/BF00250861

M3 - Article

VL - 81

SP - 373

EP - 397

JO - Archive for Rational Mechanics and Analysis

JF - Archive for Rational Mechanics and Analysis

SN - 0003-9527

IS - 4

ER -